# SDR DXTA2009062403697

- Difficulty date: June 23, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800235
- Aircraft time: 435 hours, 314 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Malfunctioned
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL WOULD NOT RETRACT AFTER TAKEOFF.  RESERVICED NOSE STRUT AFTER CHANGING SCHRADER VALVE. OP/LEAK CHECKS GOOD.
